Alert archive / Florida / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 9, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this severe thunderstorm warning at Jan 22, 2017, 7:23 PM EST for Hillsborough County, Pinellas County, Florida. It was in force for 22 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 22, 2017, 7:23 PM EST (00:23 UTC)
- Expired
- Jan 22, 2017, 7:45 PM EST
- In force
- 22 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Hillsborough County, FL, Pinellas County, FL
The radar
The Tampa radar (KTBW), 50 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 22, 7:30 PM EST | TSTM WND DMG | 3 Nne Clearwater, FL | TREES IN ROAD NEAR INTERSECTION OF N HERCULES AVE AND RIDGEWOOD DR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 22, 4:35 PM EST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 00:00Z, 0.4 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1747 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 673 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 439 m²/s²
- 0-3 km storm-relative helicity
- 500 m²/s²
- Significant tornado parameter
- 5.8
- Supercell composite
- 22.7
The text
As transmitted.
939
WUUS52 KTBW 230023
SVRTBW
FLC057-103-230045-
/O.NEW.KTBW.SV.W.0009.170123T0023Z-170123T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tampa Bay Area Ruskin FL
723 PM EST SUN JAN 22 2017
The National Weather Service in Ruskin has issued a
* Severe Thunderstorm Warning for...
Pinellas County in west central Florida...
Northwestern Hillsborough County in west central Florida...
* Until 745 PM EST
* At 722 PM EST, severe thunderstorms were located along a line
extending from Holiday to 10 miles southwest of Harbor Bluffs,
moving east at 35 mph. This line of storms has a recent
history of wind damage as it moved ashore in Pasco County.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Tampa, Clearwater, Largo, Pinellas Park, Seminole, St. Petersburg,
Palm Harbor, Bay Pines, South Highpoint, Keystone, East Lake,
Harbor Bluffs, Gandy, Town 'n' Country, Feather Sound, West And
East Lealman, Ridgecrest, Citrus Park, Safety Harbor and Oldsmar.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 1000 PM EST for west central
Florida.
LAT...LON 2803 8289 2818 8280 2817 8279 2817 8256
2780 8258 2780 8279 2786 8291
TIME...MOT...LOC 0022Z 271DEG 29KT 2818 8276 2781 8298
HAIL...<.75IN
WIND...60MPH
$$
TBWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 22, 6:43 PM EST, 40 minutes earlier.
Area forecast discussion, Jan 22, 6:43 PM EST, 40 minutes before
Area Forecast Discussion
National Weather Service Tampa Bay Ruskin FL
643 PM EST Sun Jan 22 2017
.UPDATE...
Will be updating the zones to drop tornado watch 21 for Levy
County.
&&
.AVIATION...
23/00Z-24/00Z. There are a couple of broken lines of SHRA/TSRA
approaching and moving over the terminals...with periods of
MVFR CIGS/VSBY until around midnight then VCSH until dawn
under MVFR CIGS. conditions begin to improve late Mon
morning. Southerly winds become southwest and west while
continuing strong with higher gusts
&&
.Prev Discussion... /issued 240 PM EST Sun Jan 22 2017/
..HIGH RISK of Severe Thunderstorms Today...
..Gale Warning for Dangerous Coastal Marine Conditions today
through Monday...
..Hazardous Lake Conditions Today through Tuesday...
..Minor Coastal Flooding possible today around high tide...
SHORT TERM (Tonight - Monday)...
A significant upper low sits over Mississippi and will continue
tracking east through Monday morning. Associated deep troughing
associated with this low will track across the Florida peninsula
later this evening and track into the Western Atlantic by Monday
afternoon. On the surface a complex weather system is developing
over northern Louisiana along an existing frontal boundary and
boundary. This parent low will drift to the northeast as another low
forms along the triple point along the southern Louisiana border.
This low will track east-northeast and drag a cold front across the
Florida peninsula later this afternoon/evening. A squall line ahead
of this front will produce a widespread severe outbreak across the
entire Florida peninsula through the early morning hours on Monday.
With the above mentioned synoptic pattern, things are lining up to
be a very active weather day in west central and southwest Florida.
SPC has upgraded the risk for severe storms to HIGH RISK for Citrus
County northward, MODERATE RISK for Tampa Bay northward through
Citrus County and ENHANCED RISK for Lee County northward through
Tampa Bay. The upper low is very evident on WV imagery this
afternoon and continues to spin over Louisiana. A 110 kt jet max is
streaming across the gulf coast just south of Louisiana and will
progress eastward through the day just adding fuel to the fire for
the possibility of severe weather across the region. Another
ingredient adding to the potential for severe weather, including
downburst straight line winds, will be a 50-60 knot low level 925 mb
jet coming in off the eastern gulf this afternoon. Sfc-3km Helicity
value of 500 m2/s2 and shear values of 50+ knots will add to the
threat of a significant tornado outbreak. The timing for the
strongest storms will be around 18Z for the nature coast, 21Z for
the Tampa Bay area and 00Z for the inland counties and southwest
Florida. This is a very dangerous storm system moving through today,
so everyone should stay weather aware and be prepared to take
shelter in case of severe storms or tornadoes.
LONG TERM (Monday Night - Sunday)...
At the start of the period a deep closed upper level low and an
attendant deepening surface low will be lifting northeastward up
along the mid Atlantic coast, as mid and surface level ridging
builds in from the west. A breezy northwest wind flow will continue
to usher in cooler and drier air with rain free conditions expected
across the entire forecast area through Wednesday as the surface and
mid level ridging builds in over the region.
By late Wednesday the high will shift east into the Atlantic as
another upper level trough and cold front approach from the west.
Sufficient moisture return ahead of this next front should support a
slight chance of showers (Pops 20 percent) across the Nature Coast
Wednesday night, with the showers then spreading south into the
central and southern portions of the forecast area during Thursday
and Thursday night as the front moves south through the region.
During Friday and into the first part of the upcoming weekend cooler
and drier air will advect into the region in the wake of the front
with cool dry weather with below normal temperatures expected as
high pressure noses in from the northwest. During the latter part of
the weekend (Saturday night into Sunday) weak embedded shortwaves
moving east across the Gulf within a very strong (160+ knot) jet
aloft aligned west to east across the northern Gulf coast combined
with sufficient low level moisture and another frontal trough
sinking south through the region will likely support a good deal of
clouds and a slight chance of some showers (Pops 20 percent) as
these features affect the region.
Near seasonal level temperatures on Tuesday will climb back to above
normal Wednesday through early Thursday before falling back to below
normal Friday and into the weekend as cooler drier air overspreads
the region in the wake of the cold front.
MARINE...
..Mariners should remain in port until conditions improve...
A strong frontal boundary is moving toward the eastern gulf coast
waters and will create dangerous marine conditions for mariners. The
squall line ahead of this front will move through the waters late
this afternoon through the evening hours. Winds in the 25-30 knot
range are already being reported and will steadily increase through
the night with 35-45 knot winds possible. Off shore buoys are
reporting seas up to 6-8 feet currently and will quickly build to 10-
15 feet by later tonight into Monday morning. As the front passes,
the winds will shift to the west southwest remaining gusty at Gale
force. Residual strong winds and elevated seas continue into
Tuesday. These are dangerous and life threatening marine conditions
for the Gulf of Mexico. Winds and seas finally decrease by mid week
as high pressure builds into the region.
FIRE WEATHER...
No fire weather hazards are expected through the week as relative
humidity values will remain above 35 percent each day.
&&
.Preliminary Point Temps/PoPs...
TPA 64 71 55 71 / 80 50 0 0
FMY 67 74 57 76 / 80 50 0 0
GIF 61 72 51 74 / 90 30 0 0
SRQ 67 71 58 72 / 80 50 0 0
BKV 61 71 48 71 / 70 40 0 0
SPG 64 71 58 70 / 70 50 0 0
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...Beach Hazards Statement through Monday evening for Coastal
Manatee-Coastal Sarasota.
Lake Wind Advisory until 7 PM EST Monday for Coastal
Charlotte-Coastal Citrus-Coastal Hernando-Coastal
Hillsborough-Coastal Lee-Coastal Levy-Coastal Manatee-
Coastal Pasco-Coastal Sarasota-DeSoto-Hardee-
Highlands-Inland Charlotte-Inland Citrus-Inland
Hernando-Inland Hillsborough-Inland Lee-Inland Levy-
Inland Manatee-Inland Pasco-Inland Sarasota-Pinellas-
Polk-Sumter.
High Surf Advisory until 1 PM EST Tuesday for Coastal
Charlotte-Coastal Hillsborough-Coastal Lee-Coastal
Manatee-Coastal Sarasota-Pinellas.
High Rip Current Risk through Tuesday evening for Coastal
Charlotte-Coastal Hillsborough-Coastal Lee-Coastal
Manatee-Coastal Sarasota-Pinellas.
Gulf waters...Gale Warning until 7 PM EST Monday for Coastal waters from
Bonita Beach to Englewood FL out 20 NM-Coastal waters
from Englewood to Tarpon Springs FL out 20 NM-Coastal
waters from Tarpon Springs to Suwannee River FL out
20 NM-Waters from Bonita Beach to Englewood FL out 20
to 60 NM-Waters from Englewood to Tarpon Springs FL
out 20 to 60 NM-Waters from Tarpon Springs to
Suwannee River FL out 20 to 60 NM.
Small Craft Advisory until 7 PM EST Monday for Charlotte
Harbor and Pine Island Sound-Tampa Bay waters.
&&
AVIATION...09/Rude
SHORT TERM/MARINE/FIRE WEATHER...74/Wynn
LONG TERM...57/McMichaelHazardous weather outlook, Jan 22, 3:43 AM EST, 15 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 343 AM EST SUN JAN 22 2017 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870- 873-876-222045- SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY- COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO- COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA- COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS- INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE- INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS- CHARLOTTE HARBOR AND PINE ISLAND SOUND- COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM- COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM- COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM- WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM- WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM- WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM- 343 AM EST SUN JAN 22 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... THUNDERSTORMS WILL SPREAD SOUTH INTO THE AREA TODAY AND TONIGHT AHEAD OF AN APPROACHING COLD FRONT...WITH SOME STRONG TO SEVERE STORMS POSSIBLE. THE STORMS WILL BEGIN TO CLEAR OUT FROM NORTH TO SOUTH LATE SUNDAY. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...FREQUENT DEADLY LIGHTNING STRIKES...LARGE HAIL...AND ISOLATED TORNADOES AND WATERSPOUTS. ...HIGH WIND IMPACT... SUSTAINED WINDS WILL INCREASE TO AROUND 25 MPH WITH GUSTS OF UP TO 35 MPH TODAY. THESE STRONG WINDS MAY BREAK SMALL TWIGS FROM TREES AND BLOW AROUND ANY UNSECURED OUTDOOR OBJECTS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION ESPECIALLY IF TRAVELING OVER BRIDGES OR HIGH OVERPASSES. ...COASTAL FLOOD IMPACT... STRONG ONSHORE WINDS WILL CAUSE TIDES OF 2 TO 3 FEET ABOVE NORMAL TIDES THIS AFTERNOON AND EVENING...CREATING CONDITIONS FAVORABLE FOR COASTAL FLOODING. COASTAL RESIDENTS SHOULD TAKE ACTION TO PROTECT PROPERTY. ...RIP CURRENT IMPACT... STRONG ONSHORE WINDS WILL PRODUCE HIGH SURF...INCREASING THE RISK OF RIP CURRENTS ALONG AREA BEACHES TODAY AND TONIGHT. ...MARINE IMPACTS... A TIGHT PRESSURE GRADIENT ALONG AND BEHIND THE COLD FRONT WILL BRING SUSTAINED WIND SPEEDS OVER THE GULF WATERS UP TO 20 TO 30 KNOTS TODAY...WITH FREQUENT GUSTS TO GALE FORCE EXPECTED. SEAS WILL INCREASE TO AS MUCH AS 15 FEET OFFSHORE. THIS WILL CREATE VERY HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT OPERATORS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ...HIGH WIND IMPACT... BREEZY WINDS WILL CONTINUE OM MONDAY...WITH SUSTAINED WINDS AROUND 20 TO 25 MPH WITH GUSTS OF UP TO 35 MPH. THESE STRONG WINDS MAY BREAK SMALL TWIGS FROM TREES AND BLOW AROUND ANY UNSECURED OUTDOOR OBJECTS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION ESPECIALLY IF TRAVELING OVER BRIDGES OR HIGH OVERPASSES. WINDS WILL SUBSIDE MONDAY NIGHT AND TUESDAY. ...RIP CURRENT IMPACT... HIGH SURF WILL CONTINUE TO PRODUCE RIP CURRENTS ALONG AREA BEACHES MONDAY AND TUESDAY. ...MARINE IMPACTS... A TIGHT PRESSURE GRADIENT REMAINING BEHIND THE COLD FRONT WILL CONTINUE TO PRODUCE BREEZY WINDS THROUGH EARLY MONDAY EVENING. ELEVATED SEAS WILL CONTINUE FOR SEVERAL HOURS AFTER THE WINDS SUBSIDE...PARTICULARLY OVER THE OFFSHORE ZONES. THIS WILL CREATE VERY HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT OPERATORS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE WEATHER. FORMAL ACTIVATION MAY BE NEEDED. FLEMING
In the hours before
Local storm report, Jan 22, 6:17 PM EST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
617 PM EST SUN JAN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM NON-TSTM WND DMG 5 ENE APOLLO BEACH 27.79N 82.34W
01/22/2017 HILLSBOROUGH FL AMATEUR RADIO
HAM RADIO REPORTED A 1.5 FOOT DIAMETER TREE DOWN. TIME
ESTIMATED BY RADAR.
&&
NORMANLocal storm report, Jan 22, 6:18 PM EST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
618 PM EST SUN JAN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND DMG 5 ENE APOLLO BEACH 27.79N 82.34W
01/22/2017 HILLSBOROUGH FL AMATEUR RADIO
HAM RADIO REPORTED A 1.5 FOOT DIAMETER TREE DOWN. TIME
ESTIMATED BY RADAR.
&&
NORMANLocal storm report, Jan 22, 6:35 PM EST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
635 PM EST SUN JAN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM NON-TSTM WND DMG 4 WSW ZEPHYRHILLS 28.22N 82.24W
01/22/2017 PASCO FL EMERGENCY MNGR
EMERGENCY MANAGEMENT REPORTED METAL ROOF DAMAGE TO A
MOBILE HOME. LIKELY NOT DIRECTLY ASSOCIATED BY A T-STORM.
&&
NORMANLocal storm report, Jan 22, 6:51 PM EST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
651 PM EST SUN JAN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND DMG 3 NNE CRYSTAL RIVER 28.94N 82.58W
01/22/2017 CITRUS FL LAW ENFORCEMENT
50 ACRE BRUSH FIRE CAUSED BY DOWNED POWERLINES. TIME
ESTIMATED BY RADAR.
&&
NORMANSpecial weather statement, Jan 22, 7:18 PM EST, 5 minutes before
Special Weather Statement
National Weather Service Tampa Bay Area Ruskin FL
718 PM EST SUN JAN 22 2017
FLZ050-151-251-230115-
Coastal Hillsborough FL-Pinellas FL-Inland Hillsborough FL-
718 PM EST SUN JAN 22 2017
...SIGNIFICANT WEATHER ADVISORY FOR PINELLAS AND WESTERN HILLSBOROUGH
COUNTIES UNTIL 815 PM EST...
At 718 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from Holiday to 35 miles west of Anna Maria.
Movement was east at 30 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Tampa, Clearwater, Largo, Pinellas Park, Temple Terrace, Seminole,
Downtown Saint Petersburg, Saint Petersburg, Lutz, Brandon, St.
Petersburg, St. Pete Beach, Palm Harbor, Tampa International Airport,
East Lake-Orient Park, Egypt Lake-Leto, Town 'n' Country, Ridgecrest,
Keystone and Greater Northdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring along this line.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Ruskin.
&&
A tornado watch remains in effect until 1000 PM EST for west central
Florida.
LAT...LON 2817 8279 2816 8232 2766 8234 2765 8255
2771 8281 2785 8291
TIME...MOT...LOC 0018Z 276DEG 28KT 2819 8276 2745 8334
TBWLocal storm report, Jan 22, 7:23 PM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
723 PM EST SUN JAN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 PM TSTM WND DMG 1 S HOLIDAY 28.18N 82.74W
01/22/2017 PASCO FL AMATEUR RADIO
AMATEUR RADIO OPERATOR REPORTED THAT TREES WERE DOWN NEAR
US 19 AND FLORA AVE.
&&
NORMANThe office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 22, 7:08 PM EST | Special Marine Warning | TBW | 97 min | |
| Jan 22, 7:18 PM EST | Special Weather Statement | TBW | Hillsborough, Pinellas | 57 min |
| Jan 22, 7:21 PM EST | Severe Thunderstorm Warning | TBW | Polk | 39 min |
| Jan 22, 7:33 PM EST | Special Marine Warning | TBW | 87 min | |
| Jan 22, 7:36 PM EST | Special Marine Warning | TBW | 24 min | |
| Jan 22, 7:38 PM EST | Tornado Warning | TBW | Manatee, Sarasota | 22 min |
| Jan 22, 7:44 PM EST | Special Weather Statement | TBW | Hillsborough, Pinellas, Polk | 61 min |
| Jan 22, 7:54 PM EST | Severe Thunderstorm Warning | TBW | Pinellas | 36 min |
| Jan 22, 7:59 PM EST | Severe Thunderstorm Warning | TBW | Hillsborough, Manatee | 31 min |
| Jan 22, 8:03 PM EST | Severe Thunderstorm Warning | TBW | Hillsborough, Pasco, Polk, Sumter | 42 min |
| Jan 22, 8:24 PM EST | Severe Thunderstorm Warning | TBW | Manatee | 22 min |
| Jan 22, 8:45 PM EST | Special Weather Statement | TBW | Manatee, Polk | 60 min |
| Jan 22, 9:09 PM EST | Special Weather Statement | TBW | Sarasota | 51 min |
| Jan 22, 9:11 PM EST | Special Marine Warning | TBW | 64 min | |
| Jan 22, 9:38 PM EST | Special Weather Statement | TBW | Polk | 67 min |
| Jan 22, 10:09 PM EST | Special Weather Statement | TBW | Charlotte, DeSoto, Hardee, Highlands | 66 min |
| Jan 22, 10:51 PM EST | Special Weather Statement | TBW | Osceola | 39 min |
| Jan 22, 11:24 PM EST | Special Weather Statement | TBW | Highlands | 66 min |
| Jan 22, 11:27 PM EST | Special Weather Statement | TBW | Lee | 63 min |
| Jan 23, 5:08 AM EST | Special Weather Statement | TBW | Hillsborough, Manatee, Pasco, Pinellas, Sarasota | 52 min |
| Jan 23, 5:10 AM EST | Special Marine Warning | TBW | 50 min | |
| Jan 23, 5:40 AM EST | Special Weather Statement | TBW | DeSoto, Hardee, Manatee, Polk, Sarasota | 50 min |
| Jan 23, 6:07 AM EST | Special Marine Warning | TBW | 53 min | |
| Jan 23, 6:12 AM EST | Special Weather Statement | TBW | Charlotte, Lee | 63 min |
| Jan 23, 6:32 AM EST | Special Weather Statement | TBW | Highlands | 43 min |
| Jan 23, 2:48 PM EST | Small Craft Advisory | TBW | 22 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.